Pronađeno: 41-42 / 42 radova

Autori: Nashine Hemant Kumar

>> Filter: Samo Article i Review

Naslov Common Fixed Point Results Using Generalized Altering Distances on Orbitally Complete Ordered Metric Spaces (Article)
Autori Nashine Hemant Kumar  Kadelburg Zoran L  Golubovic Zorana Z 
Info JOURNAL OF APPLIED MATHEMATICS, (2012), vol. br. , str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Coupled common fixed point theorems for w*-compatible mappings in ordered cone metric spaces (Article)
Autori Nashine Hemant Kumar  Kadelburg Zoran L  Radenovic Stojan N 
Info APPLIED MATHEMATICS AND COMPUTATION, (2012), vol. 218 br. 9, str. 5422-5432
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX